# SDR UPS203378

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap Track
- Condition: Corroded
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION EMITTING FROM THE NR 6 FLAP TRACK AFT ATTACH BOLTS.  INSTALLED NEW FABRICATED PARTS, REPLACED FLAP TRACK IAW OHM 57-40-01, 20-50-1, SRM 51-10-2, M/M 27-51-31, 27-52-2.
